# SDR JJBA20150122010

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 36,169 hours, 39,644 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Stiff
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS ARE ABNORMALLY STIFF & RESISTANT TO PITCH & ROLL IN FLIGHT.  PERFORMED CABLE TENSION CHECKS, NO DEFAULT FOUND.  OPERATIONS CHECK FLIGHT IS REQUIRED.
